Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 06.07.2009
From: val h

Subject: docs

hi at doc this morning hope she can tell me if any damage to stomach after taking tabs feels so much better so fingers crossed,why bruises r so much worse than used to b, and why (sorry 4 this) bum itches so bad (piles ok at moment)fingers crossed joints ach today hip uncomefy (cant spell it)not good sign usually flare up on way
reply | back to forum

Date: 06.07.2009
From: val h

Subject: Re: docs

hi all back had yet more blood took (good job hospital on way home)walked there and back so pleased with my self :-) back so stiff today thought it might get it going :-( no luck so far. she said bruising prob caused by naproxan and gave me some tabs to look after stomach god i will rattle she also explaind why period lasting so long this time tut tut did not ask last question will c next time lol
reply | back to forum

Date: 06.07.2009
From: Jill

Subject: Re: docs

LOL Val u chicken... u Must mention it.. i hav proctitis... imflamation of the Rectum! dont larf, can hear u from here lololol...cuses what u said and worser probs...couldnt possibly talk to u in here about it...unlesss....begged to PMsl...! its a tad embarrasing...but its linked with the Reiters that I have...affects all the soft tisssue... hope your ok tho x
reply | back to forum

Date: 06.07.2009
From: val h

Subject: Re: docs

poor u did chicken out thought period would have finnished but cause meds messing with blood still on (day 7) usually only 4 days not happy did not fancy having exam while still on chicken that i am cluck cluck cluck (organic of course lol)
reply | back to forum

Date: 06.07.2009
From: Lynne

Subject: Re: docs

Sorry to hear that Val.. keep hanging on in there lovvvie does take a little time for them to find the right meds for you.. re the other.. periods.. that may be part of the menopause too.. your hormones do funny things to you. just been through similar . Your GP can sort that one when your ready
reply | back to forum

Date: 06.07.2009
From: val h

Subject: Re: docs

taking hrt they stopped before taking them so was a shock when started up again .the naproxin thinning blood (blood test will make sure that what it is)bruising far to easy look like oh been beating me up bless mind u better that than flare ups and not able to walk
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+1=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board